# SDR SWAA2024011038250

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN R/H FWD OVERWING EXIT DOOR LOWER EMERGENCY EXIT LIGHT INOP.<[01] MAIN PASSENGER CABIN R/H FWD OVERWING EXIT DOOR LOWER EMERGENCY EXIT LIGHT INOP. [TTG8Q00QS1RK]; IS ASSOCIATED WITH REPLACEMENT AND TESTING OF EMERGENCY BATTERY PACK M1694 CARD TTG8Q00QS2AQ.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
